| Catalog Number |
101813000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # :(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the surgeon said patient would benefit from a washout of their hip as the hip was showing signs of infection.Cultures came back negative, but the surgeon proceeded to washout the hip and exchange the femoral head.New head was opened and implanted, hip was reduced and closing process began.No adverse events.Doi: unknown.Dor: (b)(6), 2023.Affected side: right hip.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary :no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.